# SDR CA101025006

- Difficulty date: October 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 152
- Aircraft time: 13,288 hours
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,975 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMING BACK FROM AN INSTRUCTION FLIGHT, THE ENGINE DID NOT SHUT DOWN WHEN THE PILOT PULLED THE MIXTURE CONTROL.  AFTER A QUICK INSPECTION THE AME DECIDED TO REPLACE THE CARBURETOR WITH THE SAME MODEL.
